Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 90, NWS Little Rock, AR

April 14, 2021Clark County, Dallas County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 14, 2021, 4:59 AM CDT for Clark County, Dallas County, Ouachita County, Arkansas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2021, 4:59 AM CDT (09:59 UTC)
Expired
Apr 14, 2021, 5:34 AM CDT
In force
35 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Clark County, AR, Dallas County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:20 AM CDTHAIL 0.88Sparkman, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS54 KLZK 140959
SVRLZK
ARC019-039-103-141045-
/O.NEW.KLZK.SV.W.0090.210414T0959Z-210414T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
459 AM CDT Wed Apr 14 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clark County in southwestern Arkansas...
  Western Dallas County in southwestern Arkansas...
  Northwestern Ouachita County in southwestern Arkansas...

* Until 545 AM CDT.

* At 458 AM CDT, a severe thunderstorm was located over Bluff City,
  or 15 miles east of Prescott, moving northeast at 45 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Sparkman...                       Chidester...
  Whelen Springs...                 White Oak Lake State Park...
  Tates Bluff...                    Pine Grove...
  Manning...                        Ouachita...
  Holly Springs...                  Reader...
  Vaden...                          Ramsey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 9311 3378 9310 3379 9313 3382 9314
      3381 9315 3381 9317 3382 9316 3408 9282
      3388 9250
TIME...MOT...LOC 0958Z 234DEG 41KT 3373 9314 

HAIL...1.25IN
WIND...<50MPH
 
$$

DTC
4 follow-up statements
653 
WWUS54 KLZK 141009
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
509 AM CDT Wed Apr 14 2021

ARC019-039-103-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-Dallas AR-Ouachita AR-
509 AM CDT Wed Apr 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTH CENTRAL OUACHITA
COUNTIES...

At 509 AM CDT, a severe thunderstorm was located near Sparkman, or 19
miles south of Arkadelphia, moving northeast at 55 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sparkman...                       Tates Bluff...
Pine Grove...                     Manning...
Ouachita...                       Holly Springs...
Vaden...                          Ramsey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3374 9294 3379 9302 3388 9308 3408 9282
      3388 9250 3379 9272
TIME...MOT...LOC 1009Z 231DEG 46KT 3386 9294 

HAIL...1.25IN
WIND...<50MPH
 
$$

DTC
669 
WWUS54 KLZK 141015
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
515 AM CDT Wed Apr 14 2021

ARC103-141025-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Ouachita AR-
515 AM CDT Wed Apr 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OUACHITA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3383 9295 3393 9300 3396 9298 3408 9282
      3390 9253 3381 9289
TIME...MOT...LOC 1015Z 232DEG 47KT 3391 9287 

$$

ARC019-039-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-Dallas AR-
515 AM CDT Wed Apr 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CLARK AND WESTERN DALLAS COUNTIES...

At 515 AM CDT, a severe thunderstorm was located over Sparkman, or 19
miles southeast of Arkadelphia, moving northeast at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sparkman...                       Manning...
Ouachita...                       Vaden...
Pine Grove...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3383 9295 3393 9300 3396 9298 3408 9282
      3390 9253 3381 9289
TIME...MOT...LOC 1015Z 232DEG 47KT 3391 9287 

HAIL...1.00IN
WIND...<50MPH
 
$$

DTC
999 
WWUS54 KLZK 141025
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
525 AM CDT Wed Apr 14 2021

ARC019-141035-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Clark AR-
525 AM CDT Wed Apr 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
      3395 9261
TIME...MOT...LOC 1025Z 234DEG 41KT 3398 9276 

$$

ARC039-141045-
/O.CON.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Dallas AR-
525 AM CDT Wed Apr 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHWESTERN DALLAS COUNTY...

At 525 AM CDT, a severe thunderstorm was located near Sparkman, or 20
miles southeast of Arkadelphia, moving northeast at 45 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Sparkman...                       Manning...
Pine Grove...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
      3395 9261
TIME...MOT...LOC 1025Z 234DEG 41KT 3398 9276 

HAIL...1.00IN
WIND...<50MPH
 
$$

DTC
362 
WWUS54 KLZK 141034
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
534 AM CDT Wed Apr 14 2021

ARC039-141044-
/O.CAN.KLZK.SV.W.0090.000000T0000Z-210414T1045Z/
Dallas AR-
534 AM CDT Wed Apr 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3386 9280 3391 9286 3400 9289 3407 9281
      3395 9261
TIME...MOT...LOC 1030Z 234DEG 41KT 3404 9265 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:47 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 14, 3:47 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
347 AM CDT Wed Apr 14 2021

.SHORT TERM...Today Through Thursday Night
Current surface data shows a stalled frontal boundary from
southwest Arkansas to the Delta Region. On queue, a midlevel wave
moving through and interacting with the front touched off
scattered to numerous showers/storms. These will continue to move
into the area through the morning as low pressure develops along
the front and propagates eastward. With decent mid-level lapse
rates present, a few elevated marginally strong storms could occur
north of the front.

Precip will diminish during the afternoon as the surface and mid-
level wave move eastward. However, with the longwave pattern
remaining zonal/quasi-zonal, the front itself should move very
little. Additional precip will develop and move into the area
again late tonight, as another wave moves through and interacts
with the boundary.

Precip will move east during the day Thursday. The longwave
pattern will amplify a bit, as a closed upper low moves into the
central Rockies. This will push the front a bit southward into the
long term.
&&

.LONG TERM...Friday Through Tuesday
A mid/upper level trough will cross the central Plains Friday and
Saturday, bringing rainfall to much of the area early in the
period. With the primary frontal boundary near the Gulf Coast and
only marginal instability expected across the southwestern half of
the state, thunder chances appear low and severe chances are
virtually nil.

Another compact mid/upper level cyclone will dive southeastward
across the central Plains on Sunday as the first system departs. Do
expect rain to end across the area by Saturday morning before dawn.
Dry high pressure building in from the northwest will keep the
forecast dry for the first half of the work week before another
front approaches from the north Tuesday into Wednesday. Moisture
looks meager ahead of this front so overall rain chances are low.

Temperatures will remain below average through the period, although
a notable moderating trend will be seen each day. Patchy frost
cannot be ruled out across the Ozarks and Ouachitas during the
morning hours, especially late weekend into next week.
&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     61  44  65  45 /  70  10   0  20
Camden AR         64  49  70  49 /  70  30   0  40
Harrison AR       61  41  62  44 /  60  10   0  40
Hot Springs AR    62  48  68  48 /  60  20   0  40
Little Rock   AR  61  47  66  47 /  70  20   0  30
Monticello AR     62  49  67  49 /  70  30   0  30
Mount Ida AR      62  47  68  47 /  50  20   0  50
Mountain Home AR  63  42  63  44 /  60  10   0  30
Newport AR        60  46  63  47 /  70  10   0  20
Pine Bluff AR     61  49  66  49 /  70  20   0  30
Russellville AR   63  47  67  48 /  60  10   0  40
Searcy AR         61  46  65  46 /  70  10   0  30
Stuttgart AR      61  50  65  49 /  70  20   0  30
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...Smith / Long Term...Cooper
Hazardous weather outlook, Apr 14, 3:56 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
356 AM CDT Wed Apr 14 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-151000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
356 AM CDT Wed Apr 14 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will move through Arkansas this morning
and into the early afternoon. While the over all threat of severe
storms is low, a few storms could briefly become strong, with
small hail the primary concern. The area most likely to see brief
strong storms would be the southern half of the state.

Storms will shift east of Arkansas during the afternoon hours.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

At this time, the threat of hazardous weather Thursday through
Tuesday is low.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

Smith/Cooper

In the hours before

Special weather statement, Apr 14, 3:11 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
311 AM CDT Wed Apr 14 2021

ARZ040-140900-
Polk AR-
311 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK COUNTY UNTIL
400 AM CDT...

At 311 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Broken Bow, or 19 miles northwest of De Queen,
moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wickes...                         Grannis...
Vandervoort...                    Cove...
Hatton...                         Bogg Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3441 9447 3442 9446 3446 9440 3433 9425
      3433 9426 3427 9426 3427 9425 3419 9425
      3419 9447
TIME...MOT...LOC 0811Z 248DEG 35KT 3417 9464

DTC
Special weather statement, Apr 14, 3:49 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
349 AM CDT Wed Apr 14 2021

ARZ040-041-052-140930-
Pike AR-Polk AR-Montgomery AR-
349 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...EAST CENTRAL POLK
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 430 AM CDT...

At 349 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Umpire, moving east at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Daisy...                          Narrows Dam...
Hartley...                        Little Missouri Falls Recreatio...
Bard Springs Recreation Area...   Caney Creek Wilderness...
Daisy State Park...               Albert Pike Recreation Area...
Bear Creek Public Use Area...     Lodi...
Langley...                        Shady Lake Recreation Area...
Fancyhill...                      Roaring Branch Natural Area...
Kirby...                          New Hope in Pike County...
Nathan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3451 9388 3416 9350 3410 9382 3418 9382
      3419 9393 3426 9392 3427 9394 3435 9394
      3435 9420 3436 9420
TIME...MOT...LOC 0849Z 248DEG 40KT 3423 9418

DTC
Special weather statement, Apr 14, 4:05 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
405 AM CDT Wed Apr 14 2021

ARZ037-038-040-041-140945-
Polk AR-Scott AR-Yell AR-Montgomery AR-
405 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHEASTERN
SCOTT...SOUTHWESTERN YELL AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL
445 AM CDT...

At 404 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Mena to near Opal to Bard
Springs Recreation Area. Movement was northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mount Ida...                      Oden...
Opal...                           Mimosa...
Little Missouri Falls Recreatio...
Bard Springs Recreation Area...
Caney Creek Wilderness...         Mauldin...
Muddy Creek WMA...                Big Fork...
Board Camp...                     Ink...
Gibbs...                          Pencil Bluff...
Pine Ridge...                     Cherry Hill in Polk County...
Sims...                           Hurricane Grove...
Shady Lake Recreation Area...

LAT...LON 3464 9419 3485 9369 3471 9359 3451 9358
      3435 9408 3449 9408
TIME...MOT...LOC 0904Z 240DEG 36KT 3464 9412 3451 9404 3438 9403

DTC
Special weather statement, Apr 14, 4:31 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
431 AM CDT Wed Apr 14 2021

ARZ052>054-141015-
Hot Spring AR-Pike AR-Clark AR-
431 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...NORTHEASTERN
PIKE AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 515 AM CDT...

At 431 AM CDT, Doppler radar was tracking a strong thunderstorm near
Narrows Dam, or 8 miles northeast of Murfreesboro, moving east at 45
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Glenwood...                       Amity...
Bismarck...                       Alpine...
Hollywood...                      Point Cedar...
Shawmut...                        Rosboro...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3434 9360 3435 9355 3434 9355 3434 9341
      3436 9341 3439 9319 3407 9313 3412 9360
TIME...MOT...LOC 0931Z 267DEG 38KT 3418 9362

DTC
Special weather statement, Apr 14, 4:38 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
438 AM CDT Wed Apr 14 2021

ARZ053-066-141030-
Clark AR-Ouachita AR-
438 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK AND
NORTHWESTERN OUACHITA COUNTIES UNTIL 530 AM CDT...

At 438 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 12 miles south of Prescott, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Chidester...                      Whelen Springs...
White Oak Lake State Park...      Poison Springs State Park...
Amy...                            Tates Bluff...
Bragg City...                     Reader...

LAT...LON 3378 9310 3379 9313 3382 9314 3380 9318
      3382 9320 3392 9306 3382 9290 3381 9289
      3381 9288 3371 9273 3358 9311
TIME...MOT...LOC 0938Z 236DEG 39KT 3363 9331

DTC
Special weather statement, Apr 14, 4:41 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 AM CDT Wed Apr 14 2021

ARZ052-053-141015-
Pike AR-Clark AR-
441 AM CDT Wed Apr 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLARK AND
SOUTHEASTERN PIKE COUNTIES UNTIL 515 AM CDT...

At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Amity to 8 miles east of
Nashville. Movement was east at 40 mph.

Penny size hail will be possible with these storms.

Locations impacted include...
Murfreesboro...                   Okolona...
Beirne...                         Halfway...
Crater Of Diamonds State Park...  Delight...
Antoine...                        Billstown...
Burtsell...                       Pisgah...
Pike City...                      Roy...

LAT...LON 3413 9360 3408 9313 3383 9323 3385 9329
      3388 9331 3389 9330 3392 9333 3392 9334
      3394 9334 3396 9337 3395 9342 3396 9347
      3395 9349 3394 9353 3396 9353 3396 9362
      3398 9365 3401 9376
TIME...MOT...LOC 0941Z 268DEG 36KT 3414 9349 3391 9372

DTC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:18 AM CDTSpecial Weather StatementLZKPolk42 min
Apr 14, 2:42 AM CDTSpecial Weather StatementLZKPolk48 min
Apr 14, 3:11 AM CDTSpecial Weather StatementLZKPolk49 min
Apr 14, 3:49 AM CDTSpecial Weather StatementLZKPike41 min
Apr 14, 3:59 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk46 min
Apr 14, 4:05 AM CDTSpecial Weather StatementLZKMontgomery40 min
Apr 14, 4:31 AM CDTSpecial Weather StatementLZKClark44 min
Apr 14, 4:38 AM CDTSpecial Weather StatementLZKOuachita52 min
Apr 14, 4:41 AM CDTSpecial Weather StatementLZKClark34 min
Apr 14, 5:01 AM CDTSpecial Weather StatementLZKClark, Hot Spring44 min
Apr 14, 5:23 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring52 min
Apr 14, 5:56 AM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline18 min
Apr 14, 6:01 AM CDTSpecial Weather StatementLZKCleveland44 min
Apr 14, 6:13 AM CDTSpecial Weather StatementLZKLonoke47 min
Apr 14, 6:27 AM CDTSevere Thunderstorm WarningLZKPike27 min
Apr 14, 9:40 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence70 hr
Apr 14, 10:58 AM CDTRiver Flood AdvisoryLZKJackson, Woodruff48 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.